... Anyone have any luck getting off Abilify?
Hi, Mishlee! Were you hospitalized for withdrawals or because you had a rebound after you were off it?
The only way to withdraw from psych medications is by very slowly tapering down the dosage over weeks or months ~ under a doctor's strict supervision.
I hope you don't mind me asking, but did you try to go cold turkey? And why do you want to quit taking Abilify?
Best wishes, WCV
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 1 answer
Abilify - Suffered from major depression for over 20 years. Have tried numerous anti- depressants. I
Posted 21 Aug 2013 • 3 answers
Posted 22 Apr 2014 • 4 answers
I've been on Abilify for a few years now and have tried to go off of it a few times but every time,?
Posted 13 Aug 2015 • 2 answers
Abilify - I have been on Lexapro 20mg for 11 years. I have hit menopause in the last year and I dont
Posted 7 Oct 2015 • 1 answer